Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 41, NWS Key West, FL

November 15, 2019

NWS Key West, FL issued this small craft advisory at Nov 15, 2019, 4:32 PM EST. It took effect at Nov 15, 2019, 7:00 PM EST. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2019, 4:32 PM EST (21:32 UTC)
In effect from
Nov 15, 2019, 7:00 PM EST
Expired
Nov 17, 2019, 5:00 AM EST
In force
34 hr
Issued by
NWS Key West, FL

The text

As transmitted.

155 
WHUS72 KKEY 152132
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
432 PM EST Fri Nov 15 2019

GMZ033>035-044-054-055-074-075-160400-
/O.NEW.KKEY.SC.Y.0041.191116T0000Z-191116T1600Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
432 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Winds will become northwest to north and increase to 20
  to 25 knots during the night across the nearshore and offshore 
  Gulf waters north and northwest of the Lower Keys and around the
  Dry Tortugas, as well as Hawk Channel and the Straits of 
  Florida south and southwest of the Lower Keys. 

* WAVES/SEAS...Seas will build to 5 and 8 feet during the night
  across the western Straits of Florida, as well as the offshore
  Gulf waters west of Mainland Monroe and around the Dry Tortugas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$

Futterman
6 follow-up statements
140 
WHUS72 KKEY 160332
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1032 PM EST Fri Nov 15 2019

GMZ033>035-044-054-055-074-075-161000-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-191116T1600Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1032 PM EST Fri Nov 15 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northwest to north winds will increase to 20 to 25 
  knots during the night across the nearshore and offshore Gulf 
  waters north and northwest of the Lower Keys and around the Dry 
  Tortugas, as well as Hawk Channel and the Straits of Florida 
  south and southwest of the Lower Keys. 

* WAVES/SEAS...Seas will build to 4 to 7 feet during the night
  across the western Straits of Florida, as well as the offshore
  Gulf waters west of Mainland Monroe and around the Dry Tortugas.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
303 
WHUS72 KKEY 160921
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
421 AM EST Sat Nov 16 2019

GMZ031-032-042-043-052-053-072-073-161600-
/O.EXA.KKEY.SC.Y.0041.000000T0000Z-191116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
421 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory. 

* WINDS...Northwest to north winds at 20 to 25 knots, will
  decrease to 15 to 20 knots.  

* WAVES/SEAS...Seas will build to 5 to 8 feet, before subsiding
  later this afternoon. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$

GMZ033>035-044-054-055-074-075-161600-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-191116T1600Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
421 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northwest to north winds 20 to 25 knots, will decrease
  to 15 to 20 knots.  

* WAVES/SEAS...Seas of 5 to 8 feet, will subside to 4 to 6 feet on
  the western Straits of Florida and the extreme western portion
  of the outer waters of Mainland Monroe.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$

APA
787 
WHUS72 KKEY 161541
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1041 AM EST Sat Nov 16 2019

GMZ031-032-042-043-052-053-072-073-161645-
/O.EXP.KKEY.SC.Y.0041.000000T0000Z-191116T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
1041 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING...

Northwest winds of 15 to 20 knots will continue today and this
evening, so Small Craft Should Exercise Caution.

$$

GMZ033>035-044-054-055-074-075-162345-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-191117T0400Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1041 AM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northwest to north winds near 20 knots.

* WAVES/SEAS...Seas of 5 to 8 feet over the deep Gulf and western
  Straits.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
760 
WHUS72 KKEY 162123
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
423 PM EST Sat Nov 16 2019

GMZ033>035-044-054-055-074-075-170400-
/O.CON.KKEY.SC.Y.0041.000000T0000Z-191117T0400Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
423 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northwest to north winds near 20 knots.

* WAVES/SEAS...Seas 6 to 10 feet over the deep Southeast Gulf
  waters. Seas 4 to 7 feet in the Lower Straits of Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
942 
WHUS72 KKEY 170325
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1025 PM EST Sat Nov 16 2019

GMZ035-044-170430-
/O.CAN.KKEY.SC.Y.0041.000000T0000Z-191117T0400Z/
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
1025 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory. 

Small craft should continue to exercise caution overnight, due to
northwest to north winds of 15 to 20 knots.

$$

GMZ033-034-054-055-074-075-171000-
/O.EXT.KKEY.SC.Y.0041.000000T0000Z-191117T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1025 PM EST Sat Nov 16 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WAVES/SEAS...Seas 5 to 8 feet over the deep Southeast Gulf
  waters and the Lower Straits of Florida.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots,
or seas of 7 feet or greater, are expected to produce hazardous
conditions for small craft. Inexperienced boaters, especially
those with smaller vessels, should avoid operating in these
conditions.

&&

$$
213 
WHUS72 KKEY 171002
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
502 AM EST Sun Nov 17 2019

GMZ033-034-054-055-074-075-171115-
/O.EXP.KKEY.SC.Y.0041.000000T0000Z-191117T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
502 AM EST Sun Nov 17 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

Due to sustained winds slackening to below 20 knots and seas 
subsiding to 6 feet or less in portions of the outer Straits and 
well south of Dry Tortugas, the Small Craft Advisory has been 
canceled. 

$$

APA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 3:59 PM EST, 33 minutes earlier.

Area forecast discussion, Nov 15, 3:59 PM EST, 33 minutes before
Area Forecast Discussion
National Weather Service Key West FL
359 PM EST Fri Nov 15 2019

.DISCUSSION...In the middle and upper levels(700-200 mb), latest
available satellite imagery overlaid with model streamline
analysis as of 300 pm, depict low amplitude ridging over the
Western third of the CONUS, with troughing across the entire
eastern two thirds of the CONUS. A prominent shortwave
disturbance is located within the deep cyclonic flow over the
Middle Tennessee Valley (at 500 mb). The base of this troughing
is located over the Central Gulf of Mexico around 25N 90W, with
South Florida and the Keys beneath the lower right flank of the
trough, underneath weak dynamics.

At the surface and in the lower to middle levels,(Surface to 700
mb). Latest available marine and land surface observations and
analysis as of 300 pm, detail a 1030 mb plus cold surface ridge
oriented from Central Missouri southwest to Central Texas. Well
east and southeast of that feature exists deepening low pressure
now forming east of Savannah, along the southern end of a
trailing attendant cold front from low pressure over Quebec this
afternoon. This developing swings a cold front southwest into the
SE Gulf of Mexico just west of the Dry Tortugas to across the
Northern Yucatan Peninsula attm.

.CURRENTLY...As of 300 pm, skies are mostly cloudy across the
entire Keys island Chain and surrounding waters. Radar detects
scattered to numerous showers across the Upper and Middle Florida
Keys and surround Bay, Gulf and Atlantic waters, with a few
possible lightning strikes embedded within this activity. Isolated
showers exists elsewhere to the west. Temperatures across the
islands outside of convection are in the upper 70s to around 80
with dewpoints in the lower 70s.

.SHORT TERM...Tonight thru Sunday Night, the next well advertised
cold front is on our doorstep late this afternoon and as the
aforementioned low east of South Carolina deepens overnight and
moves slowly up the coast, it will only slowly move the attendant
front from west to east across the Keys. Latest runs of the models
struggle with timing of the frontal boundary moving from east to
west across the Keys. As such the short period of fresh to strong
breezes associated with the 1000-850 mb cold thickness advection,
behind the front will be slow to increase across the area. Breezy
to windy conditions will reach the Lower Keys and surrounding
waters north, south and out to the Tortugas during this evening,
but not reach the rest of the Keys and waters until after
midnight. Given deeper moisture and weak lift ahead of the front,
rain chances will remain in the likely category, 70% with enough
instability to quantify a few lightning strikes, and maybe a few
wind gusts between 30 and 40 knots with any stronger shower or
isolated renegade storm or two. Temperatures by morning will reach
the upper 60s.

Saturday Night thru Tuesday Night, after showers gradually clear
the area, breezy conditions will continue thru the day as high
pressure builds in from the Northwest. This high will only move
slowly east across the Mid- Southern and Southeastern United
States, keeping northwest to north gentle to moderate breezes in
place for Saturday night thru Sunday Night. Then a series a very
weak impulses will move southeast, with meager moisture at best
for the Monday thru Tuesday night periods. It will be mostly
clear, dry and actually cooler than average for once, with only a
very slight chance of a showers, 10%, advertised in the grids.
Highs will reach only the middle to upper 70s with lows generally
between 60 and 65 degrees. Dewpoints will fall back into the 50s.
It will feel likely the dry season.

&&

.LONG TERM...Wednesday thru Friday, winds will become more to the
northeast and moderate a bit, but the airmass will only return to
near seasonal levels, with highs near 80 and lows in the middle
to upper 60s and normal dewpoints. The airmass will dry out such
that any measurable showers would be offshore, so there are no
chances for measurable rainfall in the grids attm for these
periods.

&&

.MARINE...SCA now in effect for all GMZ033>035-044-054-055-074-075
tonight, and will likely be in effect for ALL waters during
Saturday. SCEC conditions will still likely remain across all
waters Saturday Night. Winds and seas will be below SCEC or SCA
criteria for Sunday thru at least Tuesday Night, before breezes
increase again by mid week.

&&

.AVIATION...tHRU 0600Z, Numerous showers and isolated storms will
develop by 24Z, with short term IFR cigs and/or vis likely in any
showers or storms that impact either both terminals. Isolated
convective wind gusts are possible in any heavier showers. After
0600Z, Gusty cross winds from 320-340 degrees will develop post-
frontally and be accompanied by some MVFR stratocu cigs aoa FL025
thru about 12Z, with cigs thinning out thereafter.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  70  77  65  75 / 70 10 -  -
Marathon  69  77  64  74 / 70 10 -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...Coastal Flood Advisory until 5 PM EST Saturday for FLZ076>078.

GM...Small Craft Advisory from 7 PM this evening to 11 AM EST
     Saturday for GMZ033>035-044-054-055-074-075.

&&

Public/Marine/Fire...Futterman
Aviation/Nowcasts....BT/Futterman
Data Collection......KBL

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 15, 9:35 AM EST, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
935 AM EST Fri Nov 15 2019

FLZ076>078-GMZ031>035-042>044-052>055-072>075-161000-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
935 AM EST Fri Nov 15 2019

This Hazardous Weather Outlook is for the Florida Keys and
adjacent coastal waters.

.DAY ONE...TODAY AND TONIGHT

A coastal flood advisory is in effect for all of the Florida Keys.
Coastal flooding will affect low lying areas of the Lower and
Middle Keys around the time of higher high tide in the Lower
Florida Keys, and during the extended high tide in the Middle
Keys. The highest water will occur after midnight until sunrise.
For the Bayside communities of the Upper Keys, water levels will
tend to stay high, with little relief at low tide.

In addition, a Small Craft Advisory will be required for all Keys
coastal waters tonight.

Isolated thunderstorms are expected this afternoon and evening,
with some wind gusts in excess of 40 mph possible. The primary
thunderstorm threats will be cloud to surface lightning strikes
and strong gusty winds.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Minor coastal flooding will be possible across low-lying portions
of the Florida Keys as predicted high tides remain above normal
this week. The coastal flooding will be greatest around the times
of higher high tides in the Middle and Lower Keys, but water
levels will remain high even during low tide within the Bayside
communities of the Upper Keys.

A Small Craft Advisory may be required for portions of our marine
district Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Futterman

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.